MathSciNet Relay Station
MathSciNet bibliographic data
MR2375696 (2008k:31011) 31B15
Costea, Şerban Scaling invariant Sobolev-Lorentz capacity on $\Bbb R\sp n$. Indiana Univ. Math. J. 56 (2007), no. 6, 2641–2669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement